MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210H
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was not returned for analysis.However, the console was serviced by a field service engineer (fse).During evaluation, all the console boards were restarted and verified for same software version.The evaluation was not able to replicate the reported error code 521 (language initialization failed).The console evaluation did identify a problem with communication.The console was updated passing functional testing and left working properly.Based on service completed, there was no damaged identified that could have caused or contributed to the reported event.
 
Event or Problem Description
It was reported that during a photo selective vaporization of the prostate, the fiber was not recognized by the console.The console was tried with another fiber and error code 521 (language initialization failed) occurred.The console stopped working.There were no patient complications; however, the procedure was not completed.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
GREENLIGHT XPS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16619392
Report Number2124215-2023-14190
Device Sequence Number7324843
Product Code GEX
UDI-Device Identifier00878953001890
UDI-Public00878953001890
Combination Product (Y/N)N
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210H
Device Catalogue Number0010-0210H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown